Alert archive / Massachusetts / Small Craft Advisories in 2014

Small Craft Advisory 84, NWS Boston/Norton, MA

July 9, 2014

NWS Boston/Norton, MA issued this small craft advisory at Jul 9, 2014, 10:28 AM EDT. It took effect at Jul 9, 2014, 12:00 PM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jul 9, 2014, 10:28 AM EDT (14:28 UTC)
In effect from
Jul 9, 2014, 12:00 PM EDT
Expired
Jul 9, 2014, 5:00 PM EDT
In force
5 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WHUS71 KBOX 091428
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1028 AM EDT WED JUL 9 2014


ANZ232>234-092100-
/O.CAN.KBOX.SC.Y.0081.000000T0000Z-140709T1500Z/
/O.NEW.KBOX.SC.Y.0084.140709T1600Z-140709T2100Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
1028 AM EDT WED JUL 9 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET...LOCALLY UP TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-091530-
/O.CAN.KBOX.SC.Y.0081.000000T0000Z-140709T1500Z/
CAPE COD BAY-
1028 AM EDT WED JUL 9 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

SOUTHWEST WINDS OF 10 TO 15 KNOTS ARE EXPECTED THIS AFTERNOON. 

$$

ANZ235-237-092230-
/O.CON.KBOX.SC.Y.0081.000000T0000Z-140710T1000Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
1028 AM EDT WED JUL 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20
  KT...LOCALIZED GUSTS TO 25 KT INTO EARLY AFTERNOON. SEAS 3 TO 6
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-092230-
/O.CON.KBOX.SC.Y.0081.000000T0000Z-140710T1600Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1028 AM EDT WED JUL 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
THURSDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-092230-
/O.CON.KBOX.SC.Y.0083.000000T0000Z-140710T0300Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
1028 AM EDT WED JUL 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
1 follow-up statement
816 
WHUS71 KBOX 092053
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
453 PM EDT WED JUL 9 2014


ANZ232>234-092200-
/O.EXP.KBOX.SC.Y.0084.000000T0000Z-140709T2100Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
453 PM EDT WED JUL 9 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON...

SOUTHWEST WINDS OF 10 TO 15 KNOTS ARE EXPECTED THIS EVENING...WITH
GUSTS TO 20 KTS EARLY. SEAS 2 TO 4 FEET. 

$$

ANZ254>256-100500-
/O.EXT.KBOX.SC.Y.0081.000000T0000Z-140711T0300Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
453 PM EDT WED JUL 9 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THURSDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-100500-
/O.CON.KBOX.SC.Y.0081.000000T0000Z-140710T1000Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
453 PM EDT WED JUL 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 5 TO 10 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-100300-
/O.CON.KBOX.SC.Y.0083.000000T0000Z-140710T0300Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
453 PM EDT WED JUL 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jul 9, 7:03 AM EDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jul 9, 7:03 AM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
703 AM EDT WED JUL 9 2014

.SYNOPSIS...
VERY WARM WEATHER WILL CONTINUE TODAY WITH A FEW AFTERNOON
THUNDERSTORMS POSSIBLE...BUT MAINLY DRY WEATHER WILL PREVAIL FOR
MOST OF THE REGION. MUCH LOWER HUMIDITY AND SEASONABLE WEATHER
RETURN THURSDAY INTO SATURDAY AS HIGH PRESSURE BUILDS IN BEHIND A
DEPARTING COLD FRONT. THE HIGH PRESSURE SYSTEM WILL MOVE OFF THE
COAST EARLY NEXT WEEK ALLOWING HUMIDITY TO RETURN ALONG WITH THE
RISK OF A FEW SHOWERS/ THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...

7 AM UPDATE....

VERY WARM START TO THE DAY WITH TEMPS ALREADY IN THE U60S AND L70S
AT 7 AM. CLOUDS ALONG THE COAST THIS MORNING MAY YIELD A BRIEF
SHOWER OR SPRINKLE AS ADDITIONAL SHORT WAVE ENERGY PIVOTS UP THE
COASTLINE IN THE SOUTHWEST FLOW ALOFT. THIS ACTIVITY OFF THE NJ
AND LONG ISLAND COAST MAY CLIP THE SOUTH COAST BUT NOT EXPECT MUCH
MORE THAN SPRINKLES OR A BRIEF SHOWER THRU THIS MORNING.

AS FOR THIS AFTERNOON...LATEST HRRR AND RAP13 FOCUS AFTERNOON
CONVECTION ACROSS NY/NJ AND PA...POSSIBLY SPILLING INTO WESTERN
NEW ENGLAND LATE IN THE DAY. THIS IS CONSISTENT WITH GLOBAL MODELS
THAT INDICATED MID LEVEL DRY AIR ADVECTING ACROSS THE REGION TODAY
IN THE WAKE OF DEPARTING LEAD SHORT WAVE TROUGH AND ASSOCIATED
PREFRONTAL TROUGH FROM LAST NIGHT. THIS MID LEVEL DRY AIR MAY BE DEEP
ENOUGH TO INHIBIT CONVECTION THIS AFTERNOON OR AT LEAST KEEP AREAL
COVERAGE TO ISOLATED. PREVIOUS FORECAST CAPTURES THIS WELL SO NO
MAJOR CHANGES EXPECTED. EARLIER DISCUSSION BELOW.

~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

BULK OF THE FORECAST REMAINS ON TRACK FOR THIS MORNING. ALL IS QUIET
ON THE RADAR AT THE MOMENT. HOWEVER SEE A FEW CELL DEVELOPING SOUTH
OF NJ ALONG THE NOSE OF THE LOW LEVEL JET. BECAUSE OF THE UPPER 60S
TO LOW 70S DEWPOINTS CURRENTLY ACROSS THE REGION CANNOT RULE OUT A
FEW SCATTERED SHOWERS/THUNDER NEAR DAY BREAK ACROSS THE SOUTHERN
WATERS AND OVER THE CAPE AS LLJ INCREASES.

OTHERWISE THE FOG POTENTIAL SEEMS TO HAVE LIFTED AS GUSTY SW WINDS
CONTINUE EARLY THIS MORNING AT 20-25 MPH.

TODAY...

* HIGH RISK FOR RIP CURRENTS TODAY ACROSS THE SOUTH COAST
  INCLUDING THE ISLANDS.*

ANOTHER VERY WARM TO HOT DAY ON TAP FOR THE REGION.  ONCE AGAIN
HIGHS ARE EXPECTED TO REACH IN THE UPPER 80S AND LOWER 90S.  HOWEVER
IT MAY NOT BE AS MUGGY AS DRY AIR WILL WORK ITS WAY INTO THE
REGION.

UPPER LEVEL TROUGH WILL CONTINUE TO SPIN OVER THE REGION TODAY
BRINGING ANOTHER SHORTWAVE AND ASSOCIATED COLD FRONT ACROSS SOUTHERN
NEW ENGLAND. AS WITH PREVIOUS DAYS...THIS FRONT WILL PROVIDE A
SOURCE OF LIFT FOR THE POTENTIAL FOR THUNDERSTORM DEVELOPMENT.
HOWEVER INSTABILITY VALUES WILL BE LESS THAN YESTERDAY...REACHING
CLOSE TO 1000 J/KG. ALSO DEEP LAYER MOISTURE WILL BE LACKING AS A
GOOD AMOUNT OF MID TO UPPER LEVEL DRY AIR WILL BE PUSHING THROUGH
PER CROSS SECTIONS. THEREFORE IF ANY STORM DOES DEVELOP THERE
UPDRAFTS MAY STRUGGLE TO GROW AND/OR BE LOW-TOPPED. ASIDE FROM THE
LOW INSTABILITY AND LACKING MOISTURE...SHEAR VALUES WILL BE HIGH
WITH 0-6 KM SHEAR VALUES AROUND 40-50 KTS. WITH ALL THAT
SAID...GIVEN VERY HIGH SHEAR AND FRONTAL BOUNDARY SLOWLY WORKING
INTO THE REGION THINK WE WILL SEE ISOLATED STORMS BUT WITH LIMITED
AREAL COVERAGE FROM THE LACK OF MOISTURE. ANY STORM THAT IS ABLE
TO DEVELOP COULD BE STRONG TO SEVERE SO STILL NEED TO KEEP A CLOSE
EYE ON THE POTENTIAL.

FINALLY...PERSISTENT SOUTHWESTERLY FLOW WILL GENERATE MODEST TO
LARGE WAVE ACTION LEADING TO A HIGH RISK FOR DANGEROUS RIP
CURRENTS ALONG OCEAN EXPOSED BEACHES OF THE SOUTH COAST...AS WELL
AS THE ISLANDS DURING THE DAY. BEACHGOERS SHOULD USE CAUTION IF
VENTURING INTO THE WATER TODAY.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH 6 PM THURSDAY/...
TONIGHT...

FRONT WILL CONTINUE TO SLOWLY WORK ITS WAY ACROSS SOUTHERN NEW
ENGLAND TONIGHT BEFORE STALLING JUST SOUTH OF THE CAPE AND ISLANDS.
AS DRY AIR WORKS IN BEHIND THE FRONT ANTICIPATE THE STORM THREAT TO
DIMINISH IN THAT REGION...HOWEVER IT MAY LINGER ACROSS THE CAPE
AND THE ISLANDS ESPECIALLY WHEN THE LLJ INCREASES OVERNIGHT.

FOG AND LOW LEVEL CLOUDS MAY ALSO PERSIST ACROSS THE CAPE AND
ISLANDS OVERNIGHT DUE TO LOW TEMP/DEWPOINT SPREAD.

TOMORROW...

FRONT WILL CONTINUE TO LINGERING SOUTH OF THE CAPE AND ISLANDS
TOMORROW ALLOWING FOR A SLIGHT CHANCE FOR SHOWERY WEATHER. OTHERWISE
DRY AIR WILL CONTINUE TO WORK INTO THE REGION ALLOWING FOR LESS
MUGGY CONDITIONS. TEMPERATURES WILL ALSO BE A TAD COOLER WITH HIGHS
REACHING ONLY IN THE LOW TO MID 80S.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
HIGHLIGHTS...

* DRIER/LESS HUMID WEATHER & SEASONABLE TEMPS FRI AND SAT
* BECOMING MORE HUMID ALONG WITH A RISK OF SHOWERS/T-STORMS SUN AND
  ESPECIALLY EARLY NEXT WEEK

OVERVIEW AND MODEL PREFERENCES...THIS PERIOD FEATURES A RATHER
ROBUST NORTHERN STREAM PATTERN WITH A TRANSITION TOWARD A DRIER/LESS
HUMID AIRMASS BEGINNING EARLY THIS PERIOD.  THEN LATER THIS WEEKEND
AND INTO EARLY NEXT WEEK A PIECE OF THE POLAR VORTEX OVER NORTHERN
CANADA DESCENDS EQUATORWARD INTO SOUTHERN ONTARIO AND QUEBEC. THIS
YIELDS AN ANOMALOUSLY COOL TROUGH OVER THIS AREA.  GEFS ENSEMBLES
INDICATE 500MB HEIGHTS AND 850 TEMPS ON THE ORDER OF -2 SD BELOW
CLIMO ASSOCIATED WITH THIS TROUGH EARLY NEXT WEEK. TRANSITIONING TO
THIS PATTERN WILL YIELD A CHANCE OF SHOWER/T-STORMS ACROSS NEW
ENGLAND FROM SUNDAY INTO EARLY NEXT WEEK.

DETAILS...

THURSDAY NIGHT...COLD FRONT WILL BE MOVING OFFSHORE AS TRAILING
SHORT WAVE TROUGH KICKS OUT ANY LINGERING SHOWERS OVER CAPE COD AND
THE ISLANDS WITH DRIER/LESS HUMID AIRMASS SLOWLY OVERSPREADING THE
REGION FROM NORTHWEST TO SOUTHEAST.

FRIDAY...CORE OF COOLER/LESS HUMID AIRMASS WILL BE OVER THE REGION
DURING THIS TIME. REAL PLEASANT CONDITIONS FOR EARLY TO MID JULY
WITH LIGHT WINDS AND DEW PTS IN THE 50S. HIGH PRES OVERHEAD WHICH
WILL SUPPORT AFTERNOON SEABREEZES.

SAT...DRY/COMFORTABLE WEATHER CONTINUES WITH HIGH PRES ALONG THE NEW
ENGLAND COAST. TEMPS IN THE U50S AND L60S BEFORE SUNRISE WILL CLIMB
TO 80-85 INLAND WITH MU70S ALONG THE COAST.

SUNDAY...WARM AND SLIGHTLY MORE HUMID AS RETURN FLOW SETS UP AS HIGH
PRES MOVES FARTHER OFFSHORE.

MONDAY/TUESDAY...CHANCE OF SHOWERS/T-STORMS AS LEAD SHORT WAVE
TROUGH AND ASSOCIATED COLD FRONT AHEAD OF POLAR VORTEX SWEEPS ACROSS
NEW ENGLAND. BECOMING MORE HUMID GIVEN THE MOIST INFLOW OFF THE ATLC
INTO SOUTHERN NEW ENGLAND.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH THURSDAY/...

7 AM UPDATE...NO MAJOR CHANGES FROM PREVIOUS FORECAST. EARLIER
DISCUSSION BELOW.

~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

TODAY AND TONIGHT...MODERATE CONFIDENCE. LOW CLOUDS AND FOG ALONG
SOUTHEAST NEW ENGLAND COAST WILL BURN OFF TEMPORARILY DURING THE
LATE MORNING AND AFTERNOON...BUT SHOULD REFORM TONIGHT. ACROSS
THE REST OF THE REGION MAINLY VFR OUTSIDE A FEW SPOT THUNDERSTORMS
THIS AFTERNOON AND EVENING.

THURSDAY...HIGH CONFIDENCE. VFR CONDITIONS EXPECT ACROSS THE CAPE
AND ISLAND WHERE LINGERING MVFR CLOUDS AND FOG WILL OCCUR.

KBOS TAF...HIGH CONFIDENCE IN TAF.

KBDL TAF...HIGH CONFIDENCE IN TAF.

OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY...

THURSDAY NIGHT...TREND TOWARD VFR...EXCEPT MVFR POSSIBLE IN LOW
CLOUDS...SHRA/TSRA EARLY ALONG THE SOUTH COAST.

FRIDAY THROUGH SUNDAY...HIGH CONFIDENCE FOR DRY WEATHER AND VFR. THE
EXCEPTION MAY BE ACROSS THE INTERIOR SUNDAY WHEN MVFR/IFR POSSIBLE
IN SHRA/TSRA.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /TODAY THROUGH THURSDAY/...MODERATE TO HIGH
CONFIDENCE.

GUSTY SOUTHWEST WINDS WILL CONTINUE EARLY THIS MORNING ACROSS THE
NEAR SHORE WATERS...SO THESE SCA HEADLINES WILL CONTINUE INTO THE
MORNING HOURS. MEANWHILE...ACROSS THE SOUTHERN OPEN WATERS LONG
SOUTHWEST FETCH WILL ALLOW PERSISTENT 4 TO 7 FOOT SEAS INTO AT LEAST
WEDNESDAY EVENING.

IN ADDITION...AREAS OF FOG ARE EXPECTED AGAIN LATE TONIGHT INTO
THURSDAY MORNING ACROSS THE SOUTHERN WATERS. THERE ALSO IS A LOW
RISK OF A STRONG THUNDERSTORM OR TWO WITH GUSTY WINDS ACROSS THE
EASTERN WATERS THIS LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS.

OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY...

THURSDAY NIGHT...LOW RISK OF A FEW LEFTOVER SHOWERS/T-STORMS
ACROSS THE SOUTHERN WATERS DURING THE EVENING. OTHERWISE TREND
TOWARD CLEARING SKIES AS COLD FRONT MOVES OFFSHORE.

FRIDAY THROUGH SUNDAY...HIGH CONFIDENCE AS HIGH PRESSURE BUILDS INTO
THE REGION RESULTING IN LIGHT WINDS AND SEAS.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR
     ANZ231>234.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ235-237.
     SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR ANZ250.
     SMALL CRAFT ADVISORY UNTIL NOON EDT THURSDAY FOR ANZ254>256.

&&

SYNOPSIS...NOCERA/DUNTEN
NEAR TERM...NOCERA/DUNTEN
SHORT TERM...DUNTEN
LONG TERM...NOCERA
AVIATION...NOCERA/DUNTEN
MARINE...NOCERA/DUNTEN
Hazardous weather outlook, Jul 9, 4:04 AM EDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
404 AM EDT WED JUL 9 2014

CTZ002>004-MAZ002>019-021-022-026-NHZ011-012-015-RIZ001>005-100815-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN PLYMOUTH MA-
BARNSTABLE MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-
404 AM EDT WED JUL 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND
NORTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A LOW RISK FOR ISOLATED STRONG AFTERNOON AND EVENING
THUNDERSTORMS TODAY WITH ONCE AGAIN STRONG WINDS AND HEAVY RAIN
THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ230>237-250-251-254>256-100815-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
404 AM EDT WED JUL 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A LOW PROBABILITY FOR AN ISOLATED STRONG THUNDERSTORM
THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MAZ020-023-024-RIZ006>008-100815-
SOUTHERN BRISTOL MA-DUKES MA-NANTUCKET MA-WASHINGTON RI-NEWPORT RI-
BLOCK ISLAND RI-
404 AM EDT WED JUL 9 2014

...HIGH RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS
AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

THERE IS ANOTHER POSSIBILITY FOR STRONG AFTERNOON AND EVENING
THUNDERSTORMS TODAY WITH ONCE AGAIN STRONG WINDS AND HEAVY RAIN
THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 10:41 PM EDTSpecial Weather StatementBOXHampden, Hampshire64 min
Jul 8, 10:49 PM EDTSevere Thunderstorm WarningBOXFranklin26 min
Jul 8, 11:37 PM EDTSpecial Weather StatementBOXHampden, Hampshire53 min
Jul 9, 3:27 AM EDTRip Current StatementBOXBristol, Dukes, Nantucket17 hr
Jul 9, 6:32 PM EDTSpecial Weather StatementBOXFranklin, Hampshire88 min

Nearby

Small Craft Advisories in Massachusetts, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.